Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 211 of 272 found articles
 
 
  Regularity and reduction to a Hamilton-Jacobi equation for a MHD Eyring-Powell fluid
 
 
Title: Regularity and reduction to a Hamilton-Jacobi equation for a MHD Eyring-Powell fluid
Author: Díaz Palencia, José Luis
Rahman, Saeed ur
Redondo, Antonio Naranjo
Appeared in: Alexandria engineering journal
Paging: Volume 61 () nr. 12 pages 12283-12291
Year: 2022
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 211 of 272 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands